Join the 'Benicar' group to help and get support from people like you.
We found 216 questions associated with the 'Benicar' topic.
Posted 12 Sep 2011 by cingrubb • 3 answers
I'm taking Benicar hct 40/25 but even with insurance it's 60.00 a month.I heard losartan was cheaper but I don't know what is the right dosage. Does anyone know if there is much difference in the two drugs?
Posted 26 Aug 2009 by jayrae • 2 answers
... when I am taking blood pressure meds I take Benicar 40 mg, 1 a day, Amlodipine 2.5,1 a day, Furosemide 20mg, 1 a day, Simvastatin 40mg, 1 a day and I take synthroid 75, 1 a day..my left hand has joint pain and xray showed inflamation in thumb joint and little finger
Posted 13 Dec 2016 by Martin2564 • 0 answers
Posted 29 Nov 2016 by ang_c1977 • 1 answer
I am on Benicar for high blood pressure and want to start taking Apple Cider Vinegar for its many health benefits. Is this a safe combo?
Posted 9 Oct 2016 by Gary Hill • 0 answers
Should I take 1/2 of losartan 50 mg to equal 1/2 of Benicar 20 mg ?
I currently am taking Benicar 20mg . I just completed my Rx of Benicar and am about to take Losarta?
Posted 22 Aug 2016 by highblood22 • 0 answers
n 50 mg . My question is why the more than double dose 20(Benicar) to 50mg ( Losartan). Thanks
Posted 17 Jul 2016 by MsNW • 0 answers
... this a side effect of this medication?
Posted 18 Jun 2016 by jetman • 0 answers
Posted 30 Mar 2016 by ottavia • 1 answer
I am 66 years old and have been taking Benicar 20 mg. for HB pressure for almost 6 months now but I am beginning to notice side effects like legs pain during the night ,less urination, itchy skin,buzzing in the ear/head, poor sleep, skip heartbeat ..just a general sickly feeling ; this morning I ...
Posted 6 Apr 2016 by Gnopnik • 0 answers
My dosage was doubled to 40 mg. I am getting fevers of 100 degrees every night. I think this is a side effect of benicar.
Posted 29 Mar 2016 by mocrew • 0 answers
Posted 16 Jan 2016 by Clilley • 1 answer
I was on benicare n the only side effect I had was muscle cramping so my doctor put me on lisinopril n I monitor my bp through out the day n a half hr after I take it my bp goes down to 150/95 but a hr or two after that my bp sky rockets to 180/112 idk what to do I still have benicare left n ...
Posted 16 Dec 2014 by weedy234 • 2 answers
Ask a Question
Related Condition Support Groups
Benicar Patient Information at Drugs.com
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)